A survey on some inequalities for expectation and variance
Agarwal, R. P and Barnett, Neil S and Cerone, Pietro and Dragomir, Sever S (2005) A survey on some inequalities for expectation and variance. Computers & Mathematics with Applications, 49 (2-3). pp. 429-480. ISSN 0898-1221Full text for this resource is not available from the Research Repository.
Inequalities for continuous random variables having the probability density function defined on a finite interval obtained recently by the authors are surveyed.
|Uncontrolled Keywords:||expectation and variance, random variable, probability density function, perturbed inequalities|
|Subjects:||RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
|Depositing User:||Ms Phung T Tran|
|Date Deposited:||26 Jan 2009 14:40|
|Last Modified:||04 Jul 2011 06:18|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||1 - View on Scopus|
Repository staff only